MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® ALL-SILICONE FOLEY CATHETER; ALL SILICONE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® ALL-SILICONE FOLEY CATHETER; ALL SILICONE CATHETER
Model Number 806518
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the balloon prematurely deflated and as a result the catheter fell out of the patient.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event could not be confirmed.No sample was returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "recommended inflation capacities 3cc balloon: use 5ml sterile water 5cc balloon: use 10ml sterile water 30cc balloon: use 35ml sterile water do not exceed recommended capacities." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BARDIA® ALL-SILICONE FOLEY CATHETER
Common Device Name
ALL SILICONE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8669155
Report Number1018233-2019-02907
Device Sequence Number10823856
Product Code EZL
UDI-Device Identifier00801741039188
UDI-Public(01)00801741039188
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number806518
Device Catalogue Number806518
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date06/04/2019
Supplement Report FDA Received Date07/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1